# SDR AALA202201063517

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737*
- Aircraft serial: 33487
- Aircraft time: 25,195 hours, 10,526 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR SLIDE SAFETY PIN LOOSE. REMOVED L1 DOOR SLIDE AND REINSTALLED SAFETY PIN IN STORAGE POUCH AND REINSTALLED SLIDE PER AMM 25-66-01.
